# SDR CHQA20130620245

- Difficulty date: June 20, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 25,910 hours, 21,494 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,682 hours, 23,548 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14522178605
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND AT THE FWD SCREW HOLES ON THE SERVICE DOOR THRESHOLD BEAM. THE BEAM WAS REPAIRED IAW SRM 53-21-02.
